# SDR JJBA20220919016

- Difficulty date: July 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 37,142 hours, 25,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAV FLOOR OMEGA BEAM AT FR59 Y+0. REPAIRED LAV FLOOR OMEGA BEAM AT FR59-61 Y+0
